# SDR SWAA2020061280801

- Difficulty date: May 26, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 55,517 hours, 32,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT BS 400-500D; LBL 24; WL 154. DAMAGE ON FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT BS 400-500D; LBL 24; WL 154 FOUND TO BE OUT OF LIMITS PER SRM 53-00-53.1A-2; PARA 4A(2A) FIG 103; DETAIL D; ALLOWABLE DAMAGE. REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0; PARA 9A(1). REMOVED DAMAGED FLOOR SUPPORT IAW SRM 51-40-02. FABRICATED AND INSTALLED A NEW FLOOR SUPPORT IAW SRM 51-40-02; SRM 53-00-53-2R-5; SRM 51-40-05 AND DWG 143A7500 SH 45; REV-.
